# SDR ZW0A0108613

- Difficulty date: September 14, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 16,728 hours, 5,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT WING THE LOWER SURFACE OF THE INBD FOREFLAP, MIDDLE SECTION, HAD .25 INCH WIDE PUNCTURE AND 1 INCH LONG DENT, LOCATED JUST OTBD AND AFT OF THE INBD CANOE FAIRING.  INSTALLED HOT BOND REPAIR AND PRIMED AND PAINTED PER SRM 51-70-10.
